# SDR 2001FA0000178

- Difficulty date: June 11, 2001
- Submitted: August 8, 2001
- Operation: General aviation
- Aircraft: N321JL
- Make and model: Mooney M20M
- Aircraft serial: 270162
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1020004
- Part serial: 3
- Condition: Failed
- Location: Landing Gear
- Part time: 741 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACTUATOR FAILED BOTH MANUALLY AND ELECTRICALLY RESULTING IN A GEAR UP LANDING.
